# SDR DALA201912117225

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,025 hours, 38,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 650, L/P 6399101) EMER FLOOR PROX LIGHT AT WALL PARTITION BETWEEN ROW 11 AND 12 ALWAYS ON. CORRECTIVE ACTION: RE-SEATED CONNECTOR AT BATTERY PACK M10568 AND LIGHT ASSY CONNECTIONS.
